# SDR ABXA9701941

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47065
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5935650511
- Condition: Cracked
- Location: Cargo Comp
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MAIN FRAME 718 RT CRACKED IN RADIUS.  REPAIRED MAIN FRAME IAW DC9 S/B 53-131, FIG 2, SHT 39.
